MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; PACK,COLD,INSTANT,HEAVY-WEIGHT,6"X10"

MEDLINE INDUSTRIES INC.; PACK,COLD,INSTANT,HEAVY-WEIGHT,6"X10"
Catalog Number MDS138000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported on (b)(6) 2020 that an accu-therm instant heavy-weight jr.Cold pack "had explode open, and went all over the walls, ceiling, and sprayed into the eyes of a nurse.Had to send her to employee health.They were squeezing it to get it to liquefy." the reporter did not specify the date that this incident had occurred, for this report (b)(6) 2020 will be input for date of incident.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further incident details to the manufacturer.Due to the reported incident and in abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported, an accu-therm instant heavy-weight jr.Cold pack "had explode open, and went all over the walls, ceiling, and sprayed into the eyes of a nurse.".

Common Device Name
PACK,COLD,INSTANT,HEAVY-WEIGHT,6"X10"
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10914004
Report Number1417592-2020-00147
Device Sequence Number13680484
Product Code IMD
UDI-Device Identifier10080196158522
UDI-Public10080196158522
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDS138000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;